# SDR FDEA202508281553

- Difficulty date: August 28, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42711
- Aircraft time: 15,646 hours, 7,743 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OTBD TRAILING EDGE FLAP HAS A DENT LOCATED ON THE LOWER SURFACE INBOARD OF   THE INBOARD HINGE FAIRING (MWT). REPAIRED R/H WING OTBD TRAILING EDGE FLAP LOWER SKIN SURFACE DENT (3.3" X 2.0") AT   LOCATION INBD OF THE INBOARD HINGE FAIRING AT WS 601, IN REF. TO 767 SRM 57-53-01-2R AND   767 SRM 51-70-07-0G. SEE JPF FOR OTHER WORK ACCOMPLISHED. THIS IS A MAJOR REPAIR.
